# SDR SWIA201436108

- Difficulty date: January 9, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 26,880 hours, 22,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409+128 LBL 27 INBD IS CRACKED IN LOWER RADIUS.  C-CHECK REPLACED VERTICAL POST AT FS 409+128 LBL 27 IAW SRM & STS EA.
